# SDR USAA050496

- Difficulty date: April 10, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 1 SQUARE INCH, AROUND NUT PLATE HOLES, FLOORBEAM C66-C69 LEFT OUTBOARD.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11.  CORROSION LEVEL 1, TASK JA 260-53500.  (M)
